NuvaRing issues (TMI?)

posted 3 years ago in Wellness
Post # 3
Member
112 posts
Blushing bee
  • Wedding: November 2013

I don’t have anything to add, other than that I’m a NR user for several years.  I haven’t had any issues but always allow for my period to happen – though sometimes I’ll adjust it by a week since they tell you 3 weeks and then out for one, but I usually wear for 4 and out for one but change to 3 if I need to adjust my dates around 🙂 

My guess is that your body hasn’t adjusted itself to the BC yet but I’d definately talk to the doctor about it.  I’d also mention the fact that it fell out too – was it inserted correctly?  I’ve never had issues with it coming “loose” and that’d make me paranoid if it ever happened to me!

Post # 4
Member
1891 posts
Buzzing bee
  • Wedding: September 2014

I agree with PP. I do the same thing… If I don’t take it out my period will start on its own, but it will stop a day or so after I put a new one in. You may have to come off and go back on. Talk to your gyno, or whoever prescribed the NVring. Good luck!

Post # 5
Member
1826 posts
Buzzing bee
  • Wedding: November 2014

It sounds to me as though you are having late-cycle break through bleeding, which indicates that you are probably not getting enough progestin. These symptoms tend to pop up or worsen with time.

I would look into BC options with a higher level of progestins than you are currently taking.

Hope that helps.

Post # 6
Member
2150 posts
Buzzing bee

@juliana192:  I used NR for a few months and I hated it so I switched back to pills. I didn’t have the same issue as you, but I was getting frequent yeast infections. 

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors